Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Leg trapped under a motorcycle, bruise/swelling on lower leg. Foot ankle become more swollen. Treatment?

I had a leg trapped briefly under a motorcycle a 4 or 5 months ago and it left a bruise/swelling on my lower leg.
Now it is a hard spot on my leg and has come up red in the last month or so.. so much that my partner and parents have both commented on it. Also since I came back form a recent trip (2 hr flight times) my foot and ankle on that leg have become more swollen. While I play sport once a week I am obese and unift which I am trying to rectify. Just wondering what I should do for my leg? How concerned should I be?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi !
From your history it appears to be a case of a blood clot(hematoma) which has calcified.The redness which you have developed recently could be a sign of that hematoma being infected. You need to consult an orthopedic surgeon without any delay for further evaluation and mangement.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor